# SDR CALA2020010600048

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517705
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, FRAME AT STATION 294.5 HAS GOUGE AT STRINGER 3L. REF TO PEMCO NR 2645N977 EVALUATED AREA ORI. MAT .051" MAT LOSS .020", MAT REMAINSING .031". FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-07 FIG 102. DETAIL C, FABEB ANGLE 063 7075 O SENDED TO HEAT TREAT TRA VELER N .2645N1018. NDT VERIFIED HFEC- NO CRACK NOTED, LOCATED AND DRILLED AND TREATED AND PRIMED AND INSTALLED. ANGLE REPAIR V915691, ENTERED BY V927860. IAW B737-800 SRM 53.00.07 REPAIR 2. WORKED PERFORMED BY
